# SDR CALA2013081990536

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 89,857 hours, 14,251 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER P32 TRIPPED.  IAW WDM PAGE 33-14-31, BREAKER FOR FLT KIT LIGHTS.   FOUND CAPT LIGHT KIT LIGHT ASSY DEFECTIVE.  REPLACED LIGHT ASSY IAW MM.  CIRCUIT BREAKER NOW HOLDS POWER.  LIGHT KIT ASSY FUNCTIONAL.
